CREST Permanent Member
Associate Professor
Personal Website
This user account status is Approved


This user has no media.Debaly, Zinsou Max, Truquet, L. Iterations of dependent random maps and exogeneity in nonlinear dynamics. To appear in Econometric Theory. PDF Truquet, L. (2020) Coupling and perturbation techniques for categorical time series. Accepted for publication in Bernoulli. PDF Truquet, L. (2020) A perturbation analysis of some Markov chains models with time-varying parameters. Accepted for publication in Bernoulli. PDF Fokianos, K., Truquet, L. (2019) On categorical time series models with covariates.PDF.  Stochastic processes and their applications, Vol. 129, No. 9, 3446--3462. Truquet, L. (2019) Local stationarity and time-inhomogeneous Markov chains. PDF.  The Annals of Statistics, Vol. 47, No. 4, 2023-2050. Supplementary material PDF. Truquet, L. (2019) Root n consistent estimation of the marginal density in some stationary time series. PDF. Bernoulli, Vol. 25, No. 3, 2107-2136. Supplementary material PDF. Truquet, L (2018) Efficient semiparametric estimation in time-varying regression models. Statistics. Vol. 52, n°3, pp. 590-618. PDF Cadre, B., Massiot, G., Truquet, L. (2017) A nonparametric test for Cox processes.Journal of Statistical Planning and Inference. Vol. 184, pp. 48-61.PDF Truquet, L. (2017) Parameter stability and semiparametric inference in time-varying ARCH models. Journal of Royal Statistical Society Series B, Vol. 79, pp. 1391-1414. PDF Cadre, B., Truquet, L. (2015) Nonparametric regression estimation onto a Poisson point process covariate. ESAIM: PS, Vol. 19, pp. 251-267. Truquet, L. (2014) On a family of contrasts for parametric inference in degenerate ARCH models. Econometric Theory, Vol. 30, Issue 6, pp. 1165-1206. Truquet, L., Yao, Y.-F. (2012) On the quasi-likelihood estimation for random coefficient autoregressions. Statistics, Vol. 46, Issue 4, pp. 505-521. Truquet, L. (2011) On a nonparametric resampling scheme for Markov random fields. Electron. J. Stat., Vol. 5, pp. 1503–1536. Kachour, M., Truquet, L. (2011) A p-Order signed integer-valued autoregressive (SINAR(p)) model. Journal of Time Series Analysis, Vol. 32, Issue 3, pp. 223-236. Truquet, L. (2010) A moment inequality of the Marcinkiewicz_Zygmund type for some weakly dependent random fields. Statistics and Probability Letters, Vol. 80, pp. 1673-1679. Doukhan, P., Mayo, N., Truquet, L. (2009) Weak dependence, models and some applications. Metrika, Vol. 69, Numbers 2-3. Doukhan, P., Truquet, L. (2007) A fixed point approach to model random fields. Alea, Vol. 3, pp. 111–132.